Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Luengo, Ignacio
An example concerning a question of Zariski. Bulletin de la Société Mathématique de France, 113 (1985), p. 379-386
Full text djvu | pdf | Reviews MR 87j:14004 | Zbl 0605.14013

stable URL: http://www.numdam.org/item?id=BSMF_1985__113__379_0

Bibliography

[1] BRIANÇON (J.) et HENRY (J.-P. G.). — Equisingularité générique des familles des surfaces à singularités isolées, Bull. Soc. Math. Fr., vol. 108, 1980, p. 260-284.
Numdam |  MR 82j:14007 |  Zbl 0482.14004
[2] BRIANÇON (J.) et SPEDER (J.-P.). — Familles équisingulières de surfaces à singularité isolée, C.R. Acad. Sc., t. 280, série A, 1975, p. 1013-1016.  MR 55 #712 |  Zbl 0312.14005
[3] BRIANÇON (J.) et SPEDER (J. P.). — Familles équisingulières d'hypersurfaces à singularité isolée, Thèse 2e partie, Nice, 1976.
[4] TEISSIER (B.). — Proof that Zariski dimensional type can be computed with linear projections, when it is ≦2. Notes of Lectures at the Harvard Singularities Seminar. 1981.
[5] ZARISKI (O.). — Some open question in the theory of singularities, Bull. A.M.S., vol. 77, n° 4, 1971, p. 481-491.
Article |  MR 43 #3266 |  Zbl 0236.14002
[6] ZARISKI (O.). — On the elusive concept of equisingularity, Symposium in Honor to J. Silvester, Johns Hopkins Univ. Press, Baltimore, 1978.
[7] ZARISKI (O.). — Foundations of a general theory of equisingularity on r-dimensional algebroid and algebraic varieties embedding dimension r + 1, Amer. J. Math., 101, 2, 1979, p. 453-514.  MR 81m:14005 |  Zbl 0417.14008
Copyright Cellule MathDoc 2014 | Credit | Site Map